PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 62 (76), pp. 46--52 (1997)
A proof of an Aljan\v ci\'c hypothesis on $\Cal O$--regularly varying sequences
Dragan Djurci\'c and Vladimir BozinMatematicki institut SANU, Beograd, Yugoslavia
Abstract: We prove a uniform convergence theorem and a representation theorem for $\Cal O$-regularly varying sequences, and we answer positively an Aljanci\'c hypothesis .
Classification (MSC2000): 26A12
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts